Differential and Integral Equations

Singular ground states for the scalar curvature equation in $\mathbbR^N$

Flaviano Battelli and Russell Johnson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We use dynamical-systems techniques to study the positive solutions of the scalar curvature equation in $R^n$, $n \geq 3$. In certain cases we prove the existence of a Cantor-like set of singular ground states with slow decay.

Article information

Differential Integral Equations, Volume 14, Number 2 (2001), 141-158.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35B33: Critical exponents 35C99: None of the above, but in this section


Battelli, Flaviano; Johnson, Russell. Singular ground states for the scalar curvature equation in $\mathbbR^N$. Differential Integral Equations 14 (2001), no. 2, 141--158. https://projecteuclid.org/euclid.die/1356123349

Export citation